Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/8779
Title: Geomatic technologies in hazards mitigation
Authors: Chen, YQ 
Ding, XL 
Shi, WZ 
Issue Date: 2004
Source: Journal of geospatial engineering, 2004, v. 6, no. 2, p. 1-9
Publisher: Hong Kong Institution of Engineering Surveyors
Journal: Journal of geospatial engineering 
ISSN: 1563-3772
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

120
Last Week
1
Last month
Citations as of Sep 14, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.